# SDR CA980928021

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER REPORTED THAT A FUEL CAP WAS FLAPPING.  CAP REPLACED.
